# SDR SWIA200718225

- Difficulty date: May 11, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 11,574 hours, 8,863 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RECEIVED A HYD 1 HIGH TEMP CAUTION MESSAGE ON CLIMB-OUT.  HYDRAULIC NR 1 SYSTEM QUANTITY INDICATORS WENT TO YELLOW DASHED LINES WITH NO FLUID.  FOUND NR 1 EDP RETURN LINE CHAFED THROUGH.  FOUND CRACK IN NR 1 EDP PRESSURE LINE.  REPLACED LINES.
